Pharmaceutical Company in Deep trouble!! After Drug they Manufactured Made Men Grow Bo oBs

0
341

When teenage Eddie Bible looked in the mirror, he didn’t see a boy. It was too difficult for him to look past the large Bosom s on his chest. “I had bigger bosom than the girls in (high) school,” he said. “I thought, ‘Am I going to have to get a training bra?’

” At 13 years old, Bible was suffering a side effect — not disclosed at the time — of medication he was taking for anxiety and bipolar disorder. “They put me on this Risperdal. The doctors said, ‘Well, Risperdal was helping some.’ To me, it didn’t really help, because a year and a half later, I had gynecomastia.”

Gynecomastia is a condition that causes teen boys or men’s Bosom tissue to grow. Bible and thousands of others are preparing to sue Johnson & Johnson for damages, claiming the company did not disclose this possible side effect in a timely manner. Though it’s not uncommon for teen boys to develop some Bosom tissue during puberty, this is different. This, Bible says, was humiliating.

At first, Bible thought his Bosom s were a result of weight gain, also something many who take Risperdal go through. So, at least initially, he overlooked it.
“If I knew what the side effects would be of the medication, I would have never taken it,” Bible said of Risperdal, which he took in the early 2000’s.

Soon after his Bosom s became noticeable, Bible stopped going outside with his friends. Most days, he’d retreat to his room and play video games to block out the world. When he was forced to go outside to attend school, he had to deal with “the looks,” he says.

Please Scroll Below for NEXT Page to continue

LEAVE A REPLY

Please enter your comment!
Please enter your name here